# SDR REXA2020082000627

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 29,509 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT LEFT FWD AND RIGHT AFT LIGHTS ARE INOPERABLE.  TROUBLE SHOT OVERWING EMERGENCY EXIT LIGHTS LT FWD & RT AFT INOPERABLE, IAW CRJ900 FIM 33-51-00-840-806-A01. FOUND EPSU NR 3 BATTERY PACK INOPERABLE R & R EPSU NR 3 BATTERY PACK.
